# SDR 2023FA0000578

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: General aviation
- Aircraft: N27960
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50056PLYAIRHAWK
- Condition: Deflated
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HAVE HAD 3 INSTANCES WHERE A CORD SEPARATES ON THE INSIDE OF THE AIR HAWK 5:00-5 6 PLAY TIRE AND WEARS THROUGH THE INNER TUBE CAUSING THE TUBE TO FAIL ON LANDING.  THE TIRE LOOKS GOOD WITH PLENTY OF TREAD FROM THE OUTSIDE  SO THE PILOT THINKS THE TIRE IS IN GOOD SHAPE DURING HIS PREFLIGHT INSPECTION.
